# SDR SIMA20220804002

- Difficulty date: August 4, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 FWD GALLEY RH SILL BETWEEN FR 12-14 CORRODED. (LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED FWD GALLEY RH SILL BETWEEN FR 12-14 IAW EMB 175 SRM 51-40-08
